Global dynamics of a delay differential system of a two-patch SIS-model with transport-related infections

Nakata, Yukihiko, Röst, Gergely: Global dynamics of a delay differential system of a two-patch SIS-model with transport-related infections.
MATHEMATICA BOHEMICA, 140 (2). pp. 171-193. ISSN 0862-7959 (2015)

[img]
Preview
Text
Rost2015MathBohemNakata.pdf - Published Version

Download (242kB) | Preview
Item Type: Article
Journal or Publication Title: MATHEMATICA BOHEMICA
Date: 2015
Volume: 140
Number: 2
Page Range: pp. 171-193
ISSN: 0862-7959
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2600428
Date Deposited: 2018. Jan. 17. 10:04
Last Modified: 2020. Mar. 19. 14:46
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/12727
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year